Today, more than 450 over-the-counter and prescription medications in Canada contain acetaminophen, including: TYLENOL®, BENYLIN®, Buckley’s® Complete®, Dayquil®/Nyquil® and Percocet®, just to name a few. Many other medicines used to relieve pain, fever, symptoms associated with allergies, cold/flu and pain with accompanying sleeplessness may also contain acetaminophen.
Some people accidentally exceed the recommended dose when taking multiple products at the same time, often without realizing they contain acetaminophen or by not reading and following the dosing instructions. Acetaminophen is safe when used as directed, but if you take too much, it could harm your liver.
For additional information regarding which medications may contain acetaminophen, please visit GetReliefResponsibly.ca.